# SDR SWAA2022011042166

- Difficulty date: November 9, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSY. #4 (STAB STA 120.30) STIFFENER #3; LOWER AREA CRACK NOTED. ; / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL #3 STIFFENER OF THE RIB AND CUT AND REMOVED THE DAMAGE FROM THE WEB. MADE THE CORNER RADII OF THE WEB CUTOUT A MINIMUM OF 0.167 IN IN IAW SRM 55-10-09-2R-4 FIG202 SHEET1; [02] VERIFIED STEP 1; [03] PERFORMED HFEC INSP ON CUTOUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.; [04] CHECKED SURFACE FINISH ON CUT OUT AREA FOUND TO BE SMOOTHER THAN 63 MICRO INCHES RA REF B737 SRM 51-20-13.; [05] LOCATED AND DRILLED REPAIR PARTS FROM KIT 55100003-01 PER REF B737 SRM 51-40-02-0G-0; [06] TOOL USED FOR SURFACE FINISH; ROUGHNESS CHECK ID 172329; [07] ACCOMPLISHED GVI OF ALL THE AREAS WITHIN THE REPAIR PER SRM 55-10-09; NO DEFECTS NOTED.; [08] VERIFIED STEPS 4; 5 AND 6.; [09] OK TO INSTALL REPAIR PARTS TO RIB ASSY #4; STIFFENER #3.; [10] MIXED PRC BMS5-95 ON 12/13/21 AT 10:00AM; SQUEEZE OUT TIME BY 12/13/21 AT 12:00 PM; INSTALLED REPAIR PARTS PER RE B737 SRM 55-10-09-2R-4; [11] ACCOMPLISHED PERMANENT REPAIR OF RT HORZ STAB RIB ASSY #4 STA 120.3 STIFFENER #3 PER REF B737 SRM 55-10-09-2R-4; [12] VERIFIED STEP 11; [13] LATE ENTRY: VERIFIED STEP 10.; [14] RII STEP 10 AND 11 C/W; [15] C/W; [16] C/W
